Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The projective resolution of a compact space

Author: Anthony W. Hager
Journal: Proc. Amer. Math. Soc. 28 (1971), 262-266
MSC: Primary 54.52
MathSciNet review: 0271907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof is given of Gleason's Theorem that in the category of compact Hausdorff spaces and continuous maps, each space has an essentially unique (minimal) projective resolution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.52

Retrieve articles in all journals with MSC: 54.52

Additional Information

PII: S 0002-9939(1971)0271907-5
Keywords: Projective resolution, compact spaces, Gleason space, absolute
Article copyright: © Copyright 1971 American Mathematical Society